Spot Redness And Itching On The Face After Using The Cream?

Illustration of Spot Redness And Itching On The Face After Using The Cream?
Illustration: Spot Redness And Itching On The Face After Using The Cream? d9qc22597pyja.cloudfront.net

I want why since I used hns my face came out red bumps n itchy this is a sign that it is not suitable or dangerous, but on the STU the cream is written by BPOM

1 Answer:

Hello

What you experience can be caused by several possibilities such as:

Allergic contact dermatitis (DKA) Irritant contact dermatitis (DKI) Acne

DKA is an itchy skin condition caused by an allergic reaction due to contact with a substance that causes allergies. DKI is an itchy condition on the skin caused by contact with substances that have irritating properties such as detergents, detergents, cosmetics and others, which not everyone will have the same effect. The ingredients of the cosmetics you use are composed of many substances, it could be in it there are ingredients that make you allergic or also irritating.

However, to find out what you are experiencing, doctors need a more complete history and direct examination. Without it, your condition cannot be determined. And if therapy is necessary, the doctor will provide accordingly.

I hope this helps.

: by

Related Question

Suddenly Afraid To Board The Plane?

Suddenly Afraid To Board The Plane?

(11 months ago)

assalamualaikum…...

How To Express Breast Milk In Women Who Are Not Pregnant?

How To Express Breast Milk In Women Who Are Not Pregnant?

(1 year ago)

how do I remove breast milk in the breast that is not pregnant. I want to breastfeed...

How To Diagnose Alzheimer’s Psychologically?

How To Diagnose Alzheimer’s Psychologically?

(1 year ago)

Hello, how do you diagnose Alzheimer’s psychologically?...

Leave a Reply

Your email address will not be published. Required fields are marked *